# SDR 20000622SH011

- Difficulty date: June 6, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N231B
- Make and model: Beech G35
- Aircraft serial: D4651
- Engine: Cont E2258
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED 3 TIMES FOR LOW OIL PRESSURE, AND IT HAD NEW CYLINDERS AT OVERHAUL.  SUBMITTER REMOVED ALL 6 CYLINDERS AT 89.9 TSO FOR LOW COMPRESSION LEAKING BY EXHAUST VALVES, 3 CYLINDERS REMOVED AT 154.3 TSO WHICH IS 64.4 HOURS FROM THE LAST REMOVAL AND REPAIRED.  (X)
